# SDR SWIA202412031024

- Difficulty date: October 24, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUTIPLE DENTS ON LWR SKIN OF R/H WING INBD FLAP.     (C-CHECK RO 11/30/2024)    MULTIPLE DENTS ON LWR SKIN OF R/H WING I/B FLAP HAVE BEEN REPAIRED REF CRJ 700 SRM 57-52-01-201-005-A01, FIG. 57-52-01-995-803, SHEET 1 AND 2. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. REFER TO CONTINUATION SHEET FOR DETAILS.
